Row and column removal theorems for homomorphisms between Specht modules

Fayers, Matthew and Lyle, Sinead (2003) Row and column removal theorems for homomorphisms between Specht modules. Journal of Pure and Applied Algebra, 185 (1-3). pp. 147-164.

Full text not available from this repository. (Request a copy)

Abstract

We prove analogues of (Donkin's generalisations of) James's row and column removal theorems, in the context of homomorphisms between Specht modules for symmetric groups.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 21 Apr 2020 20:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/20729
DOI: 10.1016/S0022-4049(03)00099-9

Actions (login required)

View Item View Item